# SDR DALA2024030603059

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 8,956 hours, 1,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 LEFT WING O/B FLAP, O/B ROLLER WORN. CORRECTIVE ACTION: REMOVED AND REPLACED ROLLER W/REF A330 AMM 27-54-73. OK FOR SERVICE. (0232284)
